# SDR TWAA9901602

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Bs 1426
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FUSELAGE TO VERTICAL STABILIZER TIE ANGLE CRACKED APPROX 1.5 INCH LONG AT STA 1426 BETWEEN LONGERON 1L AND 2L, INSIDE LOWER STABILIZER.  REPLACED ANGLE PART NR 5912188-35 PER STANDARD PROCESSES MANUAL 6-70-01.
